# SDR CA160108005

- Difficulty date: January 4, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 18,011 hours
- Engine: Allsn 250C20R
- Engine time: 13,484 hours
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Engine
- Part time: 13,484 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: B, A

## Discrepancy

(CAN) TURBINE HAD A CATASTROPHIC FAILURE, ACFT AUTO ROTATED TO A CLEARING.  1 MAIN ROTOR BLADE RECEIVED MINOR DAMAGE FROM TURBINE PIECES, NO OTHER ACFT DAMAGE.
